“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16946
School of Mathematics
  Title:   Constructing (non-)catenarian rings
  Author(s):  Yusof Azimi
  Status:   Published
  Journal: J. Algebra
  Vol.:  597
  Year:  2022
  Pages:   266-274
  Supported by:  IPM
Let R and S be commutative rings with identity, f:RS a ring homomorphism and J an ideal of S. Then the subring R\bowtiefJ:={(r,f(r)+j) | rR and jJ} of R×S is called the amalgamation of R with S along J with respect to f. In this paper, we consider the transfer of catenarity between R and R\bowtief J. As an application, we construct non-catenary rings and catenary rings with special properties.

Download TeX format
back to top
scroll left or right